# SDR SWAA2023021089336

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAG BRACE FITTING RT AFT SPAR FWD OUTBOARD POSITION ON VERTICAL STABILIZER 2022-708741<[01] REPLACED DRAG BRACE FITTING RT AFT SPAR FWD OUTBOARD POSITION ON VERTICAL STABILIZER IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 PARAGRAPH 9 AND DRAWING #148A8200 REV B SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED DRAG BRACE FITTING RT AFT SPAR FWD OUTBOARD POSITION ON VERTICAL STABILIZER IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 PARAGRAPH 9 AND DRAWING #148A8200 REV B; RII. SEE INDIVIDUAL SIGN OFF BELOW.
